# SDR YENA2024072901055

- Difficulty date: July 22, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 02307
- Aircraft time: 73,869 hours, 26,785 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoiler Sys
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1459, EWR-FLL. (AIRCRAFT DECLARED AN EMERGENCY INTO FLL) 'DURING APP SPOILER 3 FAULT PERFORM QRH ( SPOILER SURFACES ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
